# SDR CA111006002

- Difficulty date: October 4, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 22,661 hours
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Plug
- Part number: LW11625
- Condition: Worn
- Location: Piston Pin
- Part time: 423 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON 100 HR INSPECTION, FOUND METAL CONTAMINATION IN OIL FILTER AND INLET SCREEN.  NON-FERROUS (ALUMINUM) SHINY SHAVINGS. DISCUSSION WITH LOCAL ENGINE O/H FACILITY LEADED TO INVESTIGATION OF CYLINDER REMOVAL AND CONFIRMATION THAT PISTON PIN PLUGS ON CYLINDERS NR 1 & NR 2 WERE SHOWING EXTREME WEAR AGAINST CYLINDER WALL CAUSING MATERIAL TO BE MILLED AWAY AND CARRIED THRU THE SUMP TO THE SCREEN AND FILTER.  ENGINE WAS O/H 05 JANUARY 2011, AND HAS OPERATED 423.3HRS SINCE O/H.
